CSpace
PERTURBATION BY DIFFERENCES OF UNBOUNDED POTENTIALS
HANSEN, W; MA, Z
1990
Source PublicationMATHEMATISCHE ANNALEN
ISSN0025-5831
Volume287Issue:4Pages:553-569
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990DV51900001
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:14[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28629
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HANSEN, W,MA, Z. PERTURBATION BY DIFFERENCES OF UNBOUNDED POTENTIALS[J]. MATHEMATISCHE ANNALEN,1990,287(4):553-569.
APA HANSEN, W,&MA, Z.(1990).PERTURBATION BY DIFFERENCES OF UNBOUNDED POTENTIALS.MATHEMATISCHE ANNALEN,287(4),553-569.
MLA HANSEN, W,et al."PERTURBATION BY DIFFERENCES OF UNBOUNDED POTENTIALS".MATHEMATISCHE ANNALEN 287.4(1990):553-569.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HANSEN, W]'s Articles
[MA, Z]'s Articles
Baidu academic
Similar articles in Baidu academic
[HANSEN, W]'s Articles
[MA, Z]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HANSEN, W]'s Articles
[MA, Z]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.